Hi, I was diagnosed in Sep 14 with underactive thyroid and put on 50mcg daily. At first I felt amazing on them, effects of which tailed off after maybe 4 weeks but still a noticeable improvement on how I felt before diagnosis. Then in the Dec, bloods were checked and we're still a little high, dose was increased to 75mcg. Shortly into this new dose I started experiencing a racing heart sensation. Have history of ectopic heart beats so tried to ignore those, but it's been persistently getting worse. Every day now my heart can feel like I've been running, for a few minutes or even as long as a full day, it wakes me up on occasions too.
Had cardiologist check me out and they can't see anything wrong. Wondered if it's the extra 25mcg tablets? Heard from another patient they found a particular brand to cause these symptoms. Wondering if I could try getting my 75mcg daily dose by cutting my original 50mcg tablets and having 1.5 daily. Is there any truth in this theory?